Alert archive / Oklahoma / Special Weather Statements in 2011

Special Weather Statement, NWS Tulsa, OK

April 23, 2011Tulsa County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Apr 23, 2011, 10:13 PM CDT for Tulsa County, Oklahoma. It was in force for 47 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2011, 10:13 PM CDT (03:13 UTC)
Expired
Apr 23, 2011, 11:00 PM CDT
In force
47 min
Issued by
NWS Tulsa, OK

County Tulsa County, OK

The radar

The Tulsa radar (KINX), 49 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 10:30 PM CDTHAIL 1.75Sapulpa, OK
Apr 23, 10:37 PM CDTHAIL 1.753 Se Sand Springs, OK
Apr 23, 10:40 PM CDTHAIL 1Tulsa, OK
Apr 23, 10:41 PM CDTHAIL 1Tulsa, OKAT KJRH STUDIO.
Apr 23, 10:45 PM CDTHAIL 1.5Tulsa, OKLOCATION 4TH AND HARVARD AND 21ST AND UTICA
Apr 23, 10:52 PM CDTHAIL 2.5Tulsa, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 3.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2011-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2011-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2165 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
440 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

929 
WWUS84 KTSA 240313
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1013 PM CDT SAT APR 23 2011

OKZ060-064-066-067-240400-
CREEK OK-OKMULGEE OK-TULSA OK-WAGONER OK-
1013 PM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OKMULGEE...SOUTHWESTERN WAGONER...EASTERN CREEK AND
     SOUTHERN TULSA

AT 1013 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF KELLYVILLE TO 5 MILES WEST OF
BEGGS...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...LIBERTY...GRAY...
PRESTON...BEGGS...HECTORVILLE...LEONARD...BIXBY...JENKS...GLENPOOL...
STONEBLUFF...MOUNDS...KIEFER...KELLYVILLE AND SAPULPA.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3595 9638 3618 9604 3617 9601 3620 9601
      3625 9593 3588 9572 3562 9613
TIME...MOT...LOC 0313Z 235DEG 31KT 3593 9623 3576 9612

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Apr 23, 8:54 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Apr 23, 8:54 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
854 PM CDT SAT APR 23 2011

...UPDATE...

.DISCUSSION...

MAIN CHANGE TO THE FORECAST WAS TO INCREASE POPS ACROSS SOUTHEAST
OKLAHOMA OVERNIGHT. STRONG TO SEVERE CONVECTION HAS DEVELOPED IN
THE WARM SECTOR ACROSS NORTH TEXAS...AND IS BEGINNING TO MOVE INTO
SOUTHERN OKLAHOMA AS FORECAST. LARGE HAIL WILL BE THE PRIMARY
THREAT WITH THESE STORMS...BUT AN ISOLATED DAMAGING WIND OR
TORNADO REPORT WOULD BE POSSIBLE.

FLOODING ALREADY BECOMING A PROBLEM ACROSS NORTHWEST
ARKANSAS...ESPECIALLY PORTIONS OF CARROLL COUNTY. EXPECT THAT THIS
AREA WILL CONTINUE TO SEE THE BRUNT OF THE HEAVY RAIN LATE TONIGHT
AS DEPICTED IN THE QPF GRIDS...ALTHOUGH A BRIEF RESPITE WILL OCCUR
LATE THIS EVENING.

TWEAKS WERE MADE TO DEW POINT GRIDS ACCORDING TO CURRENT TRENDS.

UPDATED PRODUCTS ALREADY OUT.

&&

.PREV DISCUSSION... /ISSUED 549 PM CDT SAT APR 23 2011/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

STATIONARY FRONT REMAINS ACROSS THE AREA...WITH CONVECTION ONGOING
ACROSS NW AR JUST N OF THE BNDRY. ADDITIONAL THUNDERSTORMS
DEVELOPING IN N TX THAT WILL MOVE NEWRD AND AFFECT MLC/FSM AFTER
00Z. S/WV WILL MOVE INTO E OK AFTER 06Z THAT WILL DRAMATICALLY
INCR AREAL COVERAGE OF STORMS...AND BRING A PROLONGED PERIOD OF
TSRA TO THE TERMINALS. NW AR TERMINALS WILL SEE TSRA FOR MUCH OF
THE VALID TAF PERIOD. MVFR CIGS/VSBYS SHOULD PREVAIL FOR MUCH OF
THE PERIOD AT ALL SITES...WITH IFR CONDS LIKELY IN HEAVIER
STORMS...ESPECIALLY FYV/XNA. ADDITIONAL STORMS WILL DEVELOP ALONG
THE BNDRY AFTER 18Z TOMORROW.

PREV DISCUSSION... /ISSUED 332 PM CDT SAT APR 23 2011/

DISCUSSION...
THUNDERSTORMS MOVED NORTHEAST OUT OF THE AREA EARLY THIS AFTERNOON...
JUST IN TIME FOR THE NEXT ROUND OF CONVECTION TO BEGIN. THE LATEST
IN A SERIES OF UPPER DISTURBANCES WILL MOVE ACROSS THE REGION IN
CONJUNCTION WITH AFTERNOON HEATING SOUTH OF A STATIONARY FRONT.
THIS IS EXPECTED TO INITIATE ANOTHER ROUND OF SEVERE CONVECTION
THIS AFTERNOON INTO THIS EVENING ACROSS THE SOUTHEAST PORTION OF
THE CWA. IN ADDITION... MORE WIDESPREAD STRONG ELEVATED
THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED TO TRACK
NORTHEASTWARD GENERALLY ALONG AND NORTH OF THE FRONT OVERNIGHT.
WITH GENERALLY SLOW MOVEMENT AND TRAINING OF CELLS... FLASH
FLOODING MAY BECOME A CONCERN AND WILL ISSUE A WATCH FOR MUCH OF
THE AREA SHORTLY.

THE SURFACE FRONT IS EXPECTED TO REMAIN RELATIVELY STATIONARY ACROSS
THE REGION FOR THE NEXT FEW DAYS. PERSISTENT SOUTHWEST UPPER FLOW
CONTAINING A SERIES OF DISTURBANCES WILL INTERACT WITH A GOOD SUPPLY
OF LOW LEVEL MOISTURE TO KEEP CHANCES FOR HEAVY RAINFALL IN THE
FORECAST. TO COMPLICATE ISSUES... IT APPEARS THAT A DEEPER UPPER
TROUGH FOLLOWED BY AN UPPER LOW WILL TRAVERSE THE REGION BEFORE THE
PATTERN CHANGES. HEALTHY RAINFALL TOTALS OVER 5 INCHES COULD BE SEEN
IN SOME LOCATIONS OVER THE NEXT SEVERAL DAYS... DEPENDING ON THE
VARYING POSITION OF THE FRONT.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ074.

AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...22
Hazardous weather outlook, Apr 23, 5:15 PM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT SAT APR 23 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
515 PM CDT SAT APR 23 2011

...PERIODS OF SEVERE THUNDERSTORMS AND HEAVY RAIFNALL EXPECTED THROUGH
THE WEEKEND...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...LATE AFTERNOON THROUGH TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
	ONSET...AFTER 6 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

        AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST
        ARKANSAS.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

DISCUSSION...
A STATIONARY FRONT ARCED FROM FAR NORTHERN ARKANSAS...WEST CENTRAL
ARKANSAS AND INTO FAR NORTHERN TEXAS LATE THIS AFTERNOON. SCATTERED
THUNDERSTORMS MAINLY NORTH OF THIS BOUNDARY WILL POSE A THREAT OF
LARGE HAIL ACROSS PARTS OF FAR EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS INTO THE EARLY EVENING.

ADDITIONAL THUNDERSTORMS DEVELOPING NEAR THE SURFACE BOUNDARY ACROSS
NORTHERN TEXAS WILL MOVE INTO SOUTHEAST OKLAHOMA BY EARLY THIS
EVENING AND EVENTUALLY INTO NORTHWEST ARKANSAS DURING THE EVENING HOURS.
SHEAR AND INSTABILITY ARE SUFFICIENT TO SUPPORT CLUSTERS OF SEVERE
THUNDERSTORMS AND POSSIBLY A FEW SUPERCELLS. LARGE HAIL WILL BE THE
PRIMARY SEVERE WEATHER THREAT...ALTHOUGH A LIMITED TORNADO THREAT
EXISTS INTO THE EVENING...ESPECIALLY NEAR THE SURFACE BOUNDARY.

AS THE LOW-LEVEL JET STRENGTHENS TONIGHT...AREAS OF SHOWERS AND
THUNDERSTORMS WILL DEVELOP NORTH OF THE FRONT...PRIMARILY ACROSS
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. LARGE HAIL WILL BE
POSSIBLE WITH A FEW OF THE STORMS...WITH THE THREAT OF HEAVY
RAINFALL AND POSSIBLE FLASH FLOODING INCREASING LATE TONIGHT. SOME
LOCATIONS MAY RECEIVE ANOTHER 2 TO 3 INCHES OF RAIN BY DAYBREAK.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY AND MONDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN
POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY AND FRIDAY...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
AN UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH THE MIDDLE OF
NEXT WEEK. THE FRONTAL BOUNDARY THAT IS CURRENTLY ACROSS THE AREA
WILL REMAIN NEARLY STATIONARY WHILE THE FLOW ALOFT BECOMES MORE
SOUTHWESTERLY. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED SUNDAY
INTO MONDAY AS A SERIES OF UPPER LEVEL DISTURBANCES EMBEDDED IN
UPPER FLOW TRAVERSE THE AREA. A POTENT UPPER LEVEL DISTURBANCE WILL
MOVE ACROSS THE AREA MONDAY AFTERNOON AND EVENING ENHANCING THE
THREAT FOR THUNDERSTORMS. AN EVEN MORE SIGNIFICANT UPPER LEVEL
SHORTWAVE WILL MOVE ACROSS THE REGION TUESDAY INTO TUESDAY NIGHT.
THE CHANCES OF THUNDERSTORMS WILL FINALLY COME TO AN END BY
WEDNESDAY AFTERNOON AS THIS LAST SHORTWAVE FINALLY USHERS THE
STALLED BOUNDARY OFF TO THE SOUTH AND EAST.

DURING THIS PERIOD OF UNSETTLED WEATHER...SEVERAL ROUNDS OF SEVERE
THUNDERSTORMS CAN BE EXPECTED. THE MOST SIGNIFICANT BOUTS OF
SEVERE THUNDERSTORMS COULD COME MONDAY AFTERNOON/EVENING AND AGAIN
TUESDAY EVENING. HEAVY RAIN AND THE POTENTIAL FOR FLASH FLOODING
AND RIVER FLOODING WILL BECOME MORE OF A CONCERN SUNDAY AND INTO
EARLY NEXT WEEK AS THE GROUND BECOME MORES SATURATED.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR THE POTENTIAL
OF SEVERAL ROUNDS OF SEVERE THUNDERSTORMS AND HEAVY RAINS...WHICH
COULD LEAD TO FLASH FLOODING AND POSSIBLY RIVER FLOODING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 23, 9:44 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
944 PM CDT SAT APR 23 2011

OKZ067-068-070-240330-
CHEROKEE OK-MUSKOGEE OK-WAGONER OK-
944 PM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN MUSKOGEE AND SOUTHERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN WAGONER

AT 944 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHEAST
OF MUSKOGEE...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PUMPKIN CENTER...HULBERT...LOST
CITY...OKAY...MUSKOGEE...BRAGGS AND FORT GIBSON.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3603 9514 3580 9482 3562 9530 3579 9545
TIME...MOT...LOC 0244Z 240DEG 31KT 3574 9530
Local storm report, Apr 23, 9:46 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
946 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TSTM WND DMG     2 E BOSTON              35.84N 93.57W
04/23/2011                   MADISON            AR   BROADCAST MEDIA

            16 INCH DIAMETER TREES DOWN... REPORTED BY KNWA STORM
            CHASER.

&&

SFP
Local storm report, Apr 23, 9:47 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
947 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     HAIL             MUSKOGEE                35.75N 95.37W
04/23/2011  E1.00 INCH       MUSKOGEE           OK   STORM CHASER

&&

SFP
Local storm report, Apr 23, 9:54 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
954 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             MUSKOGEE                35.75N 95.37W
04/23/2011  E0.75 INCH       MUSKOGEE           OK   PUBLIC

&&

SFP
Special weather statement, Apr 23, 9:57 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
957 PM CDT SAT APR 23 2011

OKZ060-064-066-240345-
CREEK OK-OKMULGEE OK-TULSA OK-
957 PM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN OKMULGEE...SOUTHERN CREEK AND SOUTHERN TULSA

AT 957 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF SLICK...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LIBERTY...BEGGS...HECTORVILLE...
GLENPOOL...BRISTOW...SLICK...DEPEW...MOUNDS...KIEFER...KELLYVILLE AND
SAPULPA.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3604 9612 3579 9581 3564 9631 3564 9635
      3583 9655
TIME...MOT...LOC 0257Z 228DEG 31KT 3575 9633
Special weather statement, Apr 23, 10:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1013 PM CDT SAT APR 23 2011

OKZ060-064-066-067-240400-
CREEK OK-OKMULGEE OK-TULSA OK-WAGONER OK-
1013 PM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OKMULGEE...SOUTHWESTERN WAGONER...EASTERN CREEK AND
     SOUTHERN TULSA

AT 1013 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF KELLYVILLE TO 5 MILES WEST OF
BEGGS...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...LIBERTY...GRAY...
PRESTON...BEGGS...HECTORVILLE...LEONARD...BIXBY...JENKS...GLENPOOL...
STONEBLUFF...MOUNDS...KIEFER...KELLYVILLE AND SAPULPA.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3595 9638 3618 9604 3617 9601 3620 9601
      3625 9593 3588 9572 3562 9613
TIME...MOT...LOC 0313Z 235DEG 31KT 3593 9623 3576 9612

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 8:43 PM CDTRiver Flood WarningTSACherokee4 days
Apr 23, 8:59 PM CDTSevere Thunderstorm WarningTSAPittsburg33 min
Apr 23, 9:18 PM CDTSpecial Weather StatementTSAOkfuskee42 min
Apr 23, 9:19 PM CDTSpecial Weather StatementTSAMcIntosh41 min
Apr 23, 9:42 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee29 min
Apr 23, 9:44 PM CDTSpecial Weather StatementTSACherokee46 min
Apr 23, 9:57 PM CDTSpecial Weather StatementTSACreek48 min
Apr 23, 10:22 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa38 min
Apr 23, 10:36 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah39 min
Apr 23, 10:41 PM CDTSpecial Weather StatementTSAMuskogee34 min
Apr 23, 10:50 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa29 min
Apr 23, 10:57 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware63 min
Apr 23, 11:07 PM CDTSpecial Weather StatementTSACreek53 min
Apr 23, 11:17 PM CDTFlash Flood WarningTSAAdair, Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner5 hr
Apr 23, 11:32 PM CDTWind AdvisoryTSAChoctaw, Haskell, Latimer, Pittsburg, Pushmataha4 hr
Apr 24, 1:50 AM CDTSpecial Weather StatementTSACreek25 min
Apr 24, 2:23 AM CDTRiver Flood WarningTSACherokee36 hr
Apr 24, 4:44 AM CDTSevere Thunderstorm WarningTSAPittsburg61 min
Apr 24, 5:34 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg41 min
Apr 24, 6:16 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore44 min
Apr 24, 9:12 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Sequoyah93 min
Apr 24, 3:18 PM CDTFlash Flood WarningTSAAdair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more6 hr
Apr 24, 4:44 PM CDTSpecial Weather StatementTSAPittsburg31 min
Apr 24, 5:02 PM CDTSpecial Weather StatementTSAMuskogee28 min
Apr 24, 5:16 PM CDTTornado WarningTSAHaskell, Latimer, Pittsburg44 min
Apr 24, 5:31 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, Muskogee, Sequoyah44 min
Apr 24, 5:47 PM CDTTornado WarningTSAHaskell, LeFlore, Sequoyah32 min
Apr 24, 5:58 PM CDTSpecial Weather StatementTSAOsage47 min
Apr 24, 5:59 PM CDTSpecial Weather StatementTSACreek, Tulsa46 min
Apr 24, 6:05 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore55 min
Apr 24, 6:11 PM CDTSpecial Weather StatementTSALatimer34 min
Apr 24, 6:13 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa32 min
Apr 24, 6:16 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah44 min
Apr 24, 6:21 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg39 min
Apr 24, 6:29 PM CDTAreal Flood AdvisoryTSALeFlore, Sequoyah61 min
Apr 24, 6:42 PM CDTSpecial Weather StatementTSARogers33 min
Apr 24, 6:48 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more6 hr
Apr 24, 6:48 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah42 min
Apr 24, 6:50 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa25 min
Apr 24, 6:52 PM CDTSevere Thunderstorm WarningTSALeFlore53 min
Apr 23, 7:10 PM CDTSpecial Weather StatementTSAMadison50 min
Apr 23, 7:27 PM CDTSevere Thunderstorm WarningTSAMadison43 min
Apr 23, 7:56 PM CDTTornado WarningTSAMadison19 min
Apr 23, 10:15 PM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington6 hr
Apr 23, 10:39 PM CDTRiver Flood WarningTSACarroll64 hr
Apr 23, 10:51 PM CDTSpecial Weather StatementTSABenton, Carroll, Madison, Washington54 min
Apr 23, 11:14 PM CDTSevere Thunderstorm WarningTSACarroll16 min
Apr 23, 11:50 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington42 min
Apr 24, 12:16 AM CDTSpecial Weather StatementTSAWashington44 min
Apr 24, 3:49 AM CDTAreal Flood WarningTSABenton, Carroll, Madison, Washington8 hr
Apr 24, 9:51 AM CDTFlash Flood WarningTSABenton, Carroll, Crawford, Franklin, Madison, Washington4 hr
Apr 24, 2:05 PM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington6 hr
Apr 24, 6:24 PM CDTSpecial Weather StatementTSACrawford36 min
Apr 24, 6:54 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin35 min

Nearby

Special Weather Statements in Oklahoma, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.